# SDR YV3R2019062720134

- Difficulty date: June 24, 2019
- Submitted: June 27, 2019
- Operation: General aviation
- Aircraft: VH-HY
- Make and model: Robsin R44
- Aircraft serial: 2570
- Aircraft time: 4 hours
- Engine: Lyc O540F1B5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: C6478
- Part serial: 1246
- Condition: Defective
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED BEARING ASSEMBLY DUST SHIELD SPINS IN BEARING HOUSING P/N: C172-1.
